I really need some advice so I would be grateful for any help!
I started on fin just over one year ago. I had the usual sides (ball ache, fuzz head) but they were mild and passed into the second week of treatment. I thought I was one of the lucky ones. Anyway my hair improved a lot over the 1st 4-6 months, but since then it has been going in cycles of shed then growth - overall I would say it has helped a bit.
My years supply of Finpecia (got from a registered Doctor running a side business in the Uk) ran out, and I decided to try another brand - Finax by DrReddy.
I have now been on this stuff for 3 weeks and Ive started to get bad ball, and slight muscle pain. Both are low level so that if im occupied I dont really think about it, but when Im chilling there is definitly something going on down there! Much more than I had with the Finpecia.
My question is this, should I be worried that the Finpecia I was taking before was fake or may be mixed fake/real batch. How can the same drug cause such different reactions? Or what else could explain the situation.
I would be grareful for your thoughts!